RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 4(418), Pages 181–182 (Mi umn9611)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$\mathbb{C}P(2)$-multiplicative Hirzebruch genera and elliptic cohomology

V. M. Buchstaberab, E. Yu. Netaya

a Steklov Mathematical Institute of Russian Academy of Sciences
b A. A. Kharkevich Institute for Information Transmission Problems of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
This work was supported by the Russian Science Foundation (grant no. 14-11-00414).


DOI: https://doi.org/10.4213/rm9611

Full text: PDF file (372 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:4, 757–759

Bibliographic databases:

MSC: 58J26, 57S25
Presented: С. П. Новиков
Accepted: 24.07.2014

Citation: V. M. Buchstaber, E. Yu. Netay, “$\mathbb{C}P(2)$-multiplicative Hirzebruch genera and elliptic cohomology”, Uspekhi Mat. Nauk, 69:4(418) (2014), 181–182; Russian Math. Surveys, 69:4 (2014), 757–759

Citation in format AMSBIB
\Bibitem{BucBun14}
\by V.~M.~Buchstaber, E.~Yu.~Netay
\paper $\mathbb{C}P(2)$-multiplicative Hirzebruch genera and elliptic cohomology
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 4(418)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9611}
\crossref{https://doi.org/10.4213/rm9611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400541}
\zmath{https://zbmath.org/?q=an:06381136}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..757B}
\elib{http://elibrary.ru/item.asp?id=21826603}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 4
\pages 757--759
\crossref{https://doi.org/10.1070/RM2014v069n04ABEH004912}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344817300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84910003327}


Linking options:
  • http://mi.mathnet.ru/eng/umn9611
  • https://doi.org/10.4213/rm9611
  • http://mi.mathnet.ru/eng/umn/v69/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Bukhshtaber, E. Yu. Bunkova, “Universalnaya formalnaya gruppa, opredelyayuschaya ellipticheskuyu funktsiyu urovnya 3”, Chebyshevskii sb., 16:2 (2015), 66–78  mathnet  elib
    2. V. M. Buchstaber, E. Yu. Bunkova, “Manifolds of solutions for Hirzebruch functional equations”, Proc. Steklov Inst. Math., 290:1 (2015), 125–137  mathnet  crossref  crossref  isi  elib  elib
    3. E. Yu. Bunkova, “Elliptic function of level $4$”, Proc. Steklov Inst. Math., 294 (2016), 201–214  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. I. V. Netay, “Hirzebruch Functional Equations and Krichever Complex Genera”, Math. Notes, 103:2 (2018), 232–242  mathnet  crossref  crossref  isi  elib
    5. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  isi  elib
    6. Elena Yu. Bunkova, “Hirzebruch functional equation: classification of solutions”, Proc. Steklov Inst. Math., 302 (2018), 33–47  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:403
    Full text:99
    References:54
    First page:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020